# SDR SIMA201114601

- Difficulty date: May 25, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 19,227 hours, 16,498 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Mount Bracket
- Part number: 14540944403
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE AFT EQUIPMENT BAY DOOR 272DR HAD CRACKS AROUND MOUNT PIN BRACKET RIVETS.  FIVE CRACK LENGTHS: 2, .3, .25, .2, .1.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED EQUIPMENT BAY DOOR 272DR IAW EO: EM-52MR-285.  THE AIRCRAFT WAS RETURNED TO SERVICE.
